# SDR HKGA201906250005

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12020659501
- Condition: Corroded
- Location: Frame 19
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORROED. REMOVED FR 19 SEGMENT FROM STR 1R-15R AND 2 DOUBLERS IAW SRM 51-40-02 REV 58. INSTALLED NEW FRAME AND 2 DOUBLERS IAW SRM 51-40-02 REV 08.
